Sh:375

Bib entry
@article{Sh:375,
 author = {Mekler, Alan H. and Shelah, Saharon},
 title = {{Some compact logics---results in ZFC}},
 journal = {Ann. of Math. (2)},
 fjournal = {Annals of Mathematics. Second Series},
 volume = {137},
 number = {2},
 year = {1993},
 pages = {221--248},
 issn = {0003-486X},
 doi = {10.2307/2946538},
 mrclass = {03C80 (03C52)},
 mrnumber = {1207207},
 mrreviewer = {G. Fuhrken},
 doi = {10.2307/2946538},
 note = {\href{https://arxiv.org/abs/math/9301204}{arXiv: math/9301204}},
 arxiv_number = {math/9301204}
}